# SDR ASOA201102052

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 23,042 hours, 16,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PHOTOLUMINESCENCE STRIPS FADED.  R & R  IAW AMM 33-51-01.
